Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 184, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 12, 2012, 11:55 AM CDT for Eastland County, Stephens County, Texas. It was in force for 80 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2012, 11:55 AM CDT (16:55 UTC)
- Expired
- Jun 12, 2012, 1:15 PM CDT
- In force
- 80 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Eastland County, TX, Stephens County, TX
The radar
The Dyess AFB radar (KDYX), 38 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 12:09 PM CDT | HAIL 1.75 | 3 W Cisco, TX | QUARTER TO GOLFBALL HAIL BEGAN AROUND 1209 PM AND STILL FALLING |
| Jun 12, 1:08 PM CDT | TSTM WND GST 60 | Rising Star, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 11:00 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 4.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 332 J/kg
- Mixed-layer CIN
- -471 J/kg
- Mixed-layer LCL
- 1574 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -66 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
882
WUUS54 KFWD 121655
SVRFWD
TXC133-429-121815-
/O.NEW.KFWD.SV.W.0184.120612T1655Z-120612T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1155 AM CDT TUE JUN 12 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTLAND COUNTY IN NORTH CENTRAL TEXAS...
SOUTHERN STEPHENS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 115 PM CDT
* AT 1152 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6
MILES NORTHWEST OF CISCO...MOVING EAST AT 10 MPH. ANOTHER SEVERE
THUNDERSTORM WAS LOCATED ABOUT 8 MILES NORTHWEST OF MORAN IN
SHACKELFORD COUNTY. THIS STORM WAS CAPABLE OF PRODUCING GOLFBALL
SIZE AND IS MOVING TO THE SOUTHEAST AROUND 20 MPH. THIS STORM
WILL ENTER NORTHWEST EASTLAND COUNTY AROUND 1230 PM CDT.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CISCO AROUND 1225 PM...
GUNSIGHT AROUND 1245 PM...
RISING STAR AROUND 1250 PM...
NECESSITY AROUND 110 PM...
EASTLAND AROUND 115 PM...
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 323 AND 359.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3218 9912 3257 9911 3257 9910 3272 9910
3265 9858 3252 9858 3251 9848 3230 9848
3208 9892 3208 9912 3214 9913
TIME...MOT...LOC 1652Z 282DEG 9KT 3242 9906
$$
85/NH4 follow-up statements
856
WWUS54 KFWD 121705
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1205 PM CDT TUE JUN 12 2012
TXC133-429-121815-
/O.CON.KFWD.SV.W.0184.000000T0000Z-120612T1815Z/
EASTLAND TX-STEPHENS TX-
1205 PM CDT TUE JUN 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR SOUTHERN STEPHENS AND EASTLAND COUNTIES...
AT 1205 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 4 MILES
WEST OF CISCO...MOVING EAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CISCO AROUND 1225 PM CDT...
GUNSIGHT AROUND 1245 PM CDT...
RISING STAR AROUND 1255 PM CDT...
EASTLAND AND CARBON AROUND 115 PM CDT...
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 323 AND 359.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3218 9912 3257 9911 3257 9910 3272 9910
3265 9858 3252 9858 3251 9848 3230 9848
3208 9892 3208 9912 3214 9913
TIME...MOT...LOC 1705Z 282DEG 9KT 3240 9904
$$
85/NH768
WWUS54 KFWD 121723
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1223 PM CDT TUE JUN 12 2012
TXC133-429-121815-
/O.CON.KFWD.SV.W.0184.000000T0000Z-120612T1815Z/
EASTLAND TX-STEPHENS TX-
1223 PM CDT TUE JUN 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR SOUTHERN STEPHENS AND EASTLAND COUNTIES...
AT 1223 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED NEAR
CISCO...MOVING EAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GUNSIGHT AROUND 1245 PM CDT...
RISING STAR AROUND 1250 PM CDT...
EASTLAND AND NECESSITY AROUND 110 PM CDT...
CARBON AROUND 115 PM CDT...
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 323 AND 359.
LAT...LON 3272 9910 3265 9858 3252 9858 3251 9848
3230 9848 3208 9892 3208 9912
TIME...MOT...LOC 1723Z 283DEG 10KT 3239 9899
$$686
WWUS54 KFWD 121745
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1245 PM CDT TUE JUN 12 2012
TXC133-429-121815-
/O.CON.KFWD.SV.W.0184.000000T0000Z-120612T1815Z/
EASTLAND TX-STEPHENS TX-
1245 PM CDT TUE JUN 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR SOUTHERN STEPHENS AND EASTLAND COUNTIES...
AT 1244 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED NEAR
CISCO...MOVING EAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CISCO AROUND 1250 PM CDT...
GUNSIGHT AROUND 110 PM CDT...
EASTLAND AND CARBON AROUND 115 PM CDT...
A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR THE
SOUTHWEST PART OF EASTLAND COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3252 9911 3267 9876 3265 9858 3252 9859
3251 9848 3230 9848 3208 9892 3208 9912
TIME...MOT...LOC 1744Z 283DEG 10KT 3238 9901
$$259
WWUS54 KFWD 121807
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
107 PM CDT TUE JUN 12 2012
TXC429-121815-
/O.CAN.KFWD.SV.W.0184.000000T0000Z-120612T1815Z/
STEPHENS TX-
107 PM CDT TUE JUN 12 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN STEPHENS COUNTY IS
CANCELLED...
LAT...LON 3230 9912 3232 9911 3252 9877 3251 9848
3230 9849 3208 9892 3208 9912
TIME...MOT...LOC 1805Z 324DEG 12KT 3244 9851 3216 9907
$$
TXC133-121815-
/O.CON.KFWD.SV.W.0184.000000T0000Z-120612T1815Z/
EASTLAND TX-
107 PM CDT TUE JUN 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR EASTLAND COUNTY...
AT 105 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES EAST OF RANGER TO 8 MILES
NORTHWEST OF RISING STAR...MOVING SOUTHEAST AT 15 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RISING STAR AND GORMAN AROUND 115 PM CDT...
A TORNADO WARNING ALSO REMAINS IN EFFECT UNTIL 115 PM FOR SOUTHWEST
EASTLAND COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3230 9912 3232 9911 3252 9877 3251 9848
3230 9849 3208 9892 3208 9912
TIME...MOT...LOC 1805Z 324DEG 12KT 3244 9851 3216 9907
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 11:01 AM CDT, 54 minutes earlier.
Area forecast discussion, Jun 12, 11:01 AM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1101 AM CDT TUE JUN 12 2012 .UPDATE... HAVE INCREASED POPS AHEAD OF THE CONVECTION APPROACHING YOUNG COUNTY. THE HIGHER POPS ALSO EXTEND DOWN INTO THE METROPLEX AND ACROSS AREAS NORTH THROUGH NORTHEAST FOR THE AFTERNOON HOURS WHERE HEATING WILL BE BEST. THE STORMS SHOULD RIDE EAST-SOUTHEAST ALONG THE THE NORTHERN EDGE OF A BOUNDARY THAT EXTENDS FROM BRECKENRIDGE TO PALESTINE. THIS ALSO COINCIDES CLOSELY WITH THE NORTHERN EDGE OF A TIGHT GRADIENT IN CAPE VALUES THAT SEPARATES VERY UNSTABLE AIR TO THE SOUTH AND MORE WORKED OVER AIR TO THE NORTH AND NORTHEAST. LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE THE MAIN SEVERE THREATS. WE ALSO INCREASED POPS TO 40 PERCENT ALONG AND SOUTH THE BOUNDARY OVER THE SOUTHERN CWA. 75 && .AVIATION... 12Z TAFS LOW CONFIDENCE FORECAST...WITH CONVECTIVE GUIDANCE ALL OVER THE MAP. HAVE ADDED A VCTS GROUP FOR PERIOD MAXIMUM INSTABILITY THIS AFTERNOON/EVENING...THINKING THAT BY THEN ATMOSPHERE MAY HAVE TIME TO RECOVER. UNTIL THERE IS SOME CONSENSUS ON HOW THE CONVECTIVE SCENARIO WILL EVOLVE CANNOT PIN DOWN A BEST TIME FOR THE THUNDER THREAT. 84 && .PREV DISCUSSION... /ISSUED 409 AM CDT TUE JUN 12 2012/ EVEN THOUGH MEASURABLE RAIN LAST NIGHT WAS LIMITED IN COVERAGE CONSIDERING ALL AREAS NORTH OF I-20 HAD HOURS OF THUNDER/LIGHTNING AND GUSTY WINDS...MOST OF THE REGION IS INDICATING SIGNS THAT CONVECTIVE OVERTURNING AND STABILIZATION HAS OCCURRED. THE 70+ DEWPOINTS HAVE BEEN REPLACED BY READINGS IN THE UPPER 50S TO LOW 60S. A LARGE AREA OF PRESSURE RISES TRANSLATED ACROSS THE NORTHERN CWA INDICATING THERMODYNAMIC PROFILE MODIFICATIONS SUGGESTIVE OF STABILIZATION. AND FINALLY...LATEST ACARS DATA SHOWS WARMING IN THE MID LEVELS AS WARMER AIR WAS TRANSPORTED AND RELEASED INTO THE MID-UPPER LEVELS BY STORM EXHAUST. THE MID LEVEL LAPSE RATES THAT WERE NEAR 10 DEG/KM YESTERDAY ARE NOW ONLY NEAR 7-8 DEG/KM. EVEN IF THE 70 DEWPOINTS MAKE A RETURN...CAPE VALUES WILL BE MORE MODEST THAN YESTERDAY. THE ONLY REGION OF THE CWA THAT LIKELY ESCAPED STABILIZATION IS THE FAR SOUTHERN ZONES...BUT THIS AREA REMAINS STRONGLY CAPPED THIS MORNING. OBVIOUSLY THE PRIMARY MEDIUM RANGE GUIDANCE WAS INITIALIZED BEFORE THE BRUNT OF THE CONVECTIVE ACTIVITY. THESE MODELS DONT EXPLICITLY SIMULATE CONVECTION AND DO A POOR JOB FORECASTING ITS AFTER- EFFECTS ON THE ENVIRONMENT. BY IN LARGE...THE MAIN SYNOPTIC MODELS TEND TO BE TOO AGGRESSIVE WITH CONVECTIVE FORECASTS IN THE FIRST 12-24 HOURS AFTER AN EVENT. THE HI-RES WRF MODELS DO A BETTER JOB AT RESOLVING CONVECTIVE INFLUENCES...BUT ARE SADLY ALSO OFFERING 3 DIFFERENT FORECASTS. AND UNFORTUNATELY EVEN THE RAPID UPDATE MODELS...HRRR AND RAP...ARE AT ODDS WITH EACH OTHER. CONFIDENCE IS LOW...BUT IN GENERAL WILL BE FORECASTING LESS RAIN COVERAGE AND DOWNPLAYING THE RISK OF SEVERE WEATHER...GOING ON THE HUNCH THAT INSTABILITY IS MORE LIMITED THAN SHOWN BY THE MODELS. WILL SHOW 20 POPS ACROSS THE AREA TODAY. ISOLATED ELEVATED SHOWERS OR WEAK STORMS WILL BE POSSIBLE THIS MORNING. EXPECT CLOUDS TO CLEAR DURING THE MID MORNING WITH GENERALLY SUNNY CONDITIONS EXPECTED THIS AFTERNOON. TEMPS WILL WARM ACCORDINGLY BUT SINCE LOW LEVEL THERMAL PROFILES ARE MUCH COOLER TODAY...HIGHS SHOULD BE A FEW DEGREES COOLER THAN YESTERDAY. EXPECT AN OUTFLOW BOUNDARY FROM THE MCS IN NE TX TO STALL OVER THE SOUTHERN ZONES THIS AFTERNOON AND POSSIBLY BECOME A FOCUS FOR STORMS. SINCE LARGE SCALE LIFT IS ABSENT...STORMS SHOULD STAY ISOLATED...BUT SEVERE WEATHER WOULD BE POSSIBLE AS CAPE REACHES 3000+ J/KG AS THE AIRMASS IN THE SOUTHERN CWA IS LIKELY UNDISTURBED. WILL KEEP 20 POPS GOING IN THE NORTHERN ZONES THIS AFTERNOON OUT OF RESPECT FOR SEVERAL OF THE MODELS WHICH FORECAST THE CONVECTION NEAR AMARILLO RIGHT NOW TO DRIVE SOUTHEAST AS A MCS AND REACH THE CWA BY EARLY AFTERNOON. I PERSONALLY DO NOT THINK IT WILL MAKE IT...BUT I HAVE BEEN DOING THIS JOB LONG ENOUGH TO KNOW NOT TO DISCOUNT THE POSSIBILITY. INSTEAD OF AN MCS ARRIVING IN THE EARLY AFTERNOON...BELIEVE ONE WILL ARRIVE LATER TONIGHT. THIS MCS SHOULD AMALGAMATE FROM SCATTERED CONVECTION THAT DEVELOPS ACROSS THE TX PANHANDLE LATER THIS AFTERNOON. THE STRENGTH OF THIS MCS WILL DEPEND ON HOW MUCH THE AIRMASS NORTH OF I-20 RECOVERS THIS AFTERNOON. I THINK WE WILL GET ENOUGH INSTABILITY TO ALLOW THE MCS TO REACH THE CWA...BUT NOT ENOUGH INSTABILITY AND SHEAR TO EXPECT A BIG SEVERE WEATHER THREAT WITH THIS SYSTEM. OBVIOUSLY THE TRENDS OF THE DAY WILL HELP BETTER DEFINE THIS THREAT. POPS TONIGHT WILL BE HIGHEST IN THE NW...BUT LOWER THAN GUIDANCE DUE TO UNCERTAINTIES REGARDING HOW LONG THE MCS WILL HOLD TOGETHER IN AN ENVIRONMENT CHARACTERIZED BY ALREADY LIMITED SHEAR. WILL KEEP SLIGHT CHANCE POPS GOING INTO WEDNESDAY...BUT AN UPPER RIDGE WILL BE BUILDING INTO THE AREA FROM THE SOUTHWEST WITH SUBSIDENCE SPREADING INTO THE REGION. THE REMAINDER OF THE FORECAST IS UNEVENTFUL. A WEAK UPPER LEVEL RIDGE WILL BUILD OVER THE AREA AND RESULT IN DIMINISHING DEEP LAYER MOISTURE AND SUBSIDENCE...PROMOTING A DRY FORECAST. THE LOW LEVEL WINDS WILL BE OUT OF THE SOUTHEAST WHICH SHOULD KEEP HIGH TEMPS IN THE 90 TO 95 RANGE THURSDAY THROUGH MONDAY. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 92 74 91 74 91 / 50 30 20 10 5 WACO, TX 96 74 94 73 93 / 40 20 10 10 5 PARIS, TX 90 71 88 70 89 / 30 30 20 10 5 DENTON, TX 91 73 91 71 91 / 50 40 20 10 5 MCKINNEY, TX 91 72 90 71 90 / 50 30 20 10 5 DALLAS, TX 92 75 91 74 91 / 50 30 20 10 5 TERRELL, TX 92 73 90 72 91 / 50 30 20 10 5 CORSICANA, TX 93 73 91 73 92 / 40 20 20 10 5 TEMPLE, TX 94 73 93 72 92 / 20 20 10 10 5 MINERAL WELLS, TX 92 70 92 71 92 / 50 40 20 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /75
Hazardous weather outlook, Jun 12, 11:28 AM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1128 AM CDT TUE JUN 12 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1128 AM CDT TUE JUN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT. MAIN THREATS WILL BE LARGE HAIL... DAMAGING WINDS IN EXCESS OF 60 MPH...AND FREQUENT LIGHTNING. LOCALIZED HEAVIER RAINFALL IN EXCESS OF ONE INCH MAY RESULT IN STREET FLOODING AND MINOR FLOODING OF LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SLIGHT CHANCE OF THUNDERSTORMS WILL CONTINUE NORTH OF A COMANCHE...HILLSBORO...FAIRFIELD LINE ON WEDNESDAY. STORMS MAY BECOME STRONG TO SEVERE BY AFTERNOON AS INSTABILITY INCREASES WITH DAYTIME HEATING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING...ESPECIALLY SOUTH OF INTERSTATE 20. 05/
In the hours before
Local storm report, Jun 12, 9:49 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
949 AM CDT TUE JUN 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND GST 2 S COMO 33.04N 95.47W
06/12/2012 E60 MPH HOPKINS TX DEPT OF HIGHWAYS
60 MPH WINDS SOUTH OF COMO ON FM69. SEVERAL TREES DOWN
ON FM69Special weather statement, Jun 12, 10:42 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1042 AM CDT TUE JUN 12 2012 TXZ100-121615- YOUNG TX- 1042 AM CDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... YOUNG COUNTY AT 1039 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THE LEADING EDGE OF GUSTY THUNDERSTORM WINDS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF OLNEY TO 13 MILES EAST OF THROCKMORTON... MOVING EAST AT 40 MPH. CITIES IN THE PATH OF THESE GUSTY WINDS INCLUDE GRAHAM AND OLNEY. WIND GUSTS TO 40 MPH WILL PRECEDE HEAVY RAIN AND PEA SIZE HAIL BY ABOUT 20 MINUTES. IF THIS LINE OF STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED FOR PARTS OF YOUNG COUNTY BY 1100 AM. LAT...LON 3341 9893 3340 9842 3304 9855 3313 9894 TIME...MOT...LOC 1539Z 282DEG 34KT 3344 9879 3325 9895
Special weather statement, Jun 12, 11:21 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1121 AM CDT TUE JUN 12 2012
TXZ115-121715-
STEPHENS TX-
1121 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN STEPHENS COUNTY
AT 1119 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THE LEADING EDGE OF GUSTY THUNDERSTORM WINDS ALONG A LINE EXTENDING
FROM GRAHAM TO 14 MILES WEST OF BRECKENRIDGE...MOVING SOUTHEAST AT
35 MPH.
CITIES IN THE PATH OF THESE GUSTY WINDS INCLUDE BRECKENRIDGE...
CRYSTAL FALLS AND NECESSITY.
WIND GUSTS TO 40 MPH WILL PRECEDE HEAVY RAIN AND PEA SIZE HAIL BY
ABOUT 30 MINUTES.
LAT...LON 3296 9910 3297 9902 3295 9858 3272 9858
3262 9876 3269 9909
TIME...MOT...LOC 1619Z 296DEG 29KT 3310 9853 3276 9913Special weather statement, Jun 12, 11:27 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1127 AM CDT TUE JUN 12 2012
TXZ100-121700-
YOUNG TX-
1127 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN YOUNG COUNTY
AT 1127 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF THROCKMORTON...MOVING
SOUTHEAST AT 20 MPH.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM. CITIES IN THE PATH OF THIS STORM INCLUDE MURRAY.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3318 9896 3319 9896 3302 9866 3295 9872
3296 9895
TIME...MOT...LOC 1627Z 295DEG 19KT 3309 9898Special weather statement, Jun 12, 11:33 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1133 AM CDT TUE JUN 12 2012
TXZ129-121700-
EASTLAND TX-
1133 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN EASTLAND COUNTY
AT 1134 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES WEST OF CISCO...MOVING EAST AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CISCO.
NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3233 9912 3248 9912 3252 9911 3251 9884
3228 9883 3228 9913
TIME...MOT...LOC 1634Z 277DEG 22KT 3239 9907Special weather statement, Jun 12, 11:50 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1150 AM CDT TUE JUN 12 2012 TXZ115-121715- STEPHENS TX- 1150 AM CDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN STEPHENS COUNTY AT 1149 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DANGEROUS SEVERE THUNDERSTORM 25 MILES WEST OF BRECKENRIDGE...MOVING EAST AT 25 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE GUNSIGHT. IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER WARNING MAY BE NEEDED FOR PARTS OF STEPHENS COUNTY AFTER 1215 PM. LAT...LON 3269 9909 3266 9885 3252 9882 3252 9910 TIME...MOT...LOC 1649Z 281DEG 20KT 3263 9929
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:24 PM CDT | Severe Thunderstorm Warning | FWD | Young | 96 min |
| Jun 11, 8:28 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 77 min |
| Jun 11, 8:32 PM CDT | Special Weather Statement | FWD | Mills | 28 min |
| Jun 11, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Young | 30 min |
| Jun 11, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 32 min |
| Jun 11, 9:55 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 65 min |
| Jun 11, 9:59 PM CDT | Special Weather Statement | FWD | Parker, Wise | 31 min |
| Jun 11, 10:26 PM CDT | Special Weather Statement | FWD | Wise | 34 min |
| Jun 11, 10:41 PM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Jun 11, 10:54 PM CDT | Special Weather Statement | FWD | Denton, Parker, Tarrant, Wise | 21 min |
| Jun 11, 10:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 49 min |
| Jun 11, 11:07 PM CDT | Special Weather Statement | FWD | Denton, Parker, Tarrant, Wise | 23 min |
| Jun 11, 11:24 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Parker, Tarrant, Wise | 51 min |
| Jun 11, 11:33 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| Jun 12, 12:02 AM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| Jun 12, 12:14 AM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Tarrant | 46 min |
| Jun 12, 12:15 AM CDT | Special Weather Statement | FWD | Fannin | 60 min |
| Jun 12, 12:31 AM CDT | Special Weather Statement | FWD | Grayson | 29 min |
| Jun 12, 12:44 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 46 min |
| Jun 12, 1:02 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 58 min |
| Jun 12, 1:05 AM CDT | Special Weather Statement | FWD | Collin | 25 min |
| Jun 12, 2:01 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 44 min |
| Jun 12, 2:18 AM CDT | Special Weather Statement | FWD | Van Zandt | 27 min |
| Jun 12, 10:42 AM CDT | Special Weather Statement | FWD | Young | 33 min |
| Jun 12, 11:21 AM CDT | Special Weather Statement | FWD | Stephens | 54 min |
| Jun 12, 11:27 AM CDT | Special Weather Statement | FWD | Young | 33 min |
| Jun 12, 11:33 AM CDT | Special Weather Statement | FWD | Eastland | 27 min |
| Jun 12, 11:50 AM CDT | Special Weather Statement | FWD | Stephens | 25 min |
| Jun 12, 12:34 PM CDT | Tornado Warning | FWD | Eastland | 41 min |
| Jun 12, 12:52 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 53 min |
| Jun 12, 1:12 PM CDT | Areal Flood Advisory | FWD | Eastland | 2 hr |
| Jun 12, 1:12 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 63 min |
| Jun 12, 2:11 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 64 min |
| Jun 12, 2:30 PM CDT | Special Weather Statement | FWD | Hood, Johnson, Navarro | 30 min |
| Jun 12, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 53 min |
| Jun 12, 3:08 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 52 min |
| Jun 12, 3:41 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 64 min |
| Jun 12, 4:04 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 56 min |
| Jun 12, 4:10 PM CDT | Special Weather Statement | FWD | Leon | 35 min |
| Jun 12, 4:11 PM CDT | Special Weather Statement | FWD | Navarro | 34 min |
| Jun 12, 4:12 PM CDT | Special Weather Statement | FWD | Leon | 33 min |
| Jun 12, 4:31 PM CDT | Special Weather Statement | FWD | Madison | 29 min |
| Jun 12, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 77 min |
| Jun 12, 5:13 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Leon | 92 min |
| Jun 12, 5:24 PM CDT | Special Weather Statement | FWD | Anderson, Leon, Robertson | 21 min |
| Jun 12, 5:46 PM CDT | Areal Flood Advisory | FWD | Milam, Robertson | 89 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.